# SDR CALA2025101510129

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 81,158 hours, 29,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR EXCESS MATERIAL.  REMOVED SLIDE, RESECURED GIRT MATERIAL (Z-FOLD) AND REINSTALLED R1 DOOR SLIDE IAW AMM 25-66-01-400-803. NO DEFECTS NOTED. INSPECTION OF R1 SLIDE ASSY. INSTALLATION, IAW GMM 09-25-05, AND AMM 25-66-01.
